Author: L. Fuchs 1
View More View Less
  • 1 Department of Mathematics, Tulane University New Orleans, LA 70118-5698 U. S. A.
Restricted access

Purchase article

USD  $25.00

1 year subscription (Individual Only)

USD  $800.00

Injective modules are considered over commutative domains. It is shown that every injective module admits a decomposition into two summands, where one of the summands contains an essential submodule whose elements have divisorial annihilator ideals, while the other summand contains no element with divisorial annihilator. In the special case of Mori domains (i.e., the divisorial ideals satisfy the maximum condition), the first summand is a direct sum of a S-injective module and a module that has no such summand. The former is a direct sum of indecomposable injectives, while the latter is the injective hull of such a direct sum. Those Mori domains R are characterized for which the injective hull of Q/R is S-injective (Q denotes the field of quotients of R) as strong Mori domains, correcting a false claim in the literature.

  • Barucci, V., Mori domains, Non-Noetherian commutative ring theory, Math. Appl. 520, Kluwer Acad. Publ., Dordrecht, 2000, 57-73. MR 2002h: 13028

    Non-Noetherian commutative ring theory, Math. Appl. 520 , () 57 -73.

  • Barucci, V. and Gabelli, S., How far is a Mori domain from being a Krull domain?, J. Pure Appl. Algebra 45 (1987), 101-112. MR 88j:13025

    'How far is a Mori domain from being a Krull domain? ' () 45 J. Pure Appl. Algebra : 101 -112.

    • Search Google Scholar
  • Beck, I., Injective modules over a Krull domain, J. Algebra 17 (1971), 116-131. MR 42 #7651

    'Injective modules over a Krull domain ' () 17 J. Algebra : 116 -131.

  • Beck, I., Σ-injective modules, J. Algebra 21 (1972), 232-249. MR 50 #9967

    'Σ-injective modules ' () 21 J. Algebra : 232 -249.

  • Cailleau, A., Une caractérisation des modules Σ-injectifs, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A997-A999. MR 41 #5405

    'Une caractérisation des modules Σ-injectifs ' () 269 C. R. Acad. Sci. Paris Sér. A-B : A997 -999.

    • Search Google Scholar
  • Fanggui, W. And McCasland, R. L., On strong Mori domains, J. Pure Appl. Algebra 135 (1999), 155-165. MR 99m:13044

    'On strong Mori domains ' () 135 J. Pure Appl. Algebra : 155 -165.

  • Fuchs L. and Salce, L., Modules over non-Noetherian domains, Mathematical Surveys and Monographs, 84, American Mathematical Society, Providence, RI, 2001. MR 2001i:13002

  • Houston, E. G., Lucas t. g., and viswanathan, T. M., Primary decomposition of divisorial ideals in Mori domains, J. Algebra 117 (1988), 327-342. MR 89i:13028

    'Primary decomposition of divisorial ideals in Mori domains ' () 117 J. Algebra : 327 -342.

    • Search Google Scholar
  • Park, M. I., Group rings and semigroup rings over strong Mori domains, J. Pure Appl. Algebra 163 (2001), 301-318. MR 2002g:13038

    'Group rings and semigroup rings over strong Mori domains ' () 163 J. Pure Appl. Algebra : 301 -318.

    • Search Google Scholar
  • Azumaya, G., Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem, Nagoya Math. J. 1 (1950), 117-124. MR 12, 314e

    'Corrections and supplementaries to my paper concerning Krull-Remak-Schmidt's theorem ' () 1 Nagoya Math. J. : 117 -124.

    • Search Google Scholar